RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 71, Issue 1(427)  


Connectedness and solarity in problems of best and near-best approximation
A. R. Alimov, I. G. Tsar'kov
3
Structural sparsity
J. Nešetřil, P. Ossona de Mendez
85
Lax operator algebras and integrable systems
O. K. Sheinman
117

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
On Schatten norms of convolution-type integral operators
M. V. Ruzhansky, D. Suragan
169
On confidence intervals for Brownian motion changepoint times
M. V. Zhitlukhin, A. A. Muravlev, A. N. Shiryaev
171
A note on the injectivity radius of quasiconformal immersions
V. A. Zorich
173
Finite model property of modal logics of finite depth
A. Kudinov, I. Shapirovsky
175

Mathematical Events
Sergei Borisovich Kuksin (on his 60th birthday)
C. Wayne, T. Kappeler, G. Kokarev, W. Craig, A. Piatnitsky, I. Chueshov, A. Shirikyan, L. H. Eliasson
177
Valentin Anatol'evich Skvortsov (on his 80th birthday)
B. I. Golubov, B. S. Kashin, T. P. Lukashenko, M. G. Plotnikov, M. A. Skopina, A. P. Solodov, A. M. Stepin, N. N. Kholshchevnikova
184
On the European Mathematical Society
A. G. Sergeev
187
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019